MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7916/d87p8zs1

Медицинская библиотека · Tremor and other hyperkinetic movements (New York, N.Y.) · 2016

The Clinical Course of a Drug-induced Acute Dystonic Reaction in the Emergency Room.

Marano Massimo, di Biase Lazzaro, Salomone Gaetano, Di Santo Alessandro, Montiroli Annalisa, Di Lazzaro Vincenzo

СтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Acute dystonic reactions following the administration of safe, reliable drugs can occur and must be promptly recognized and treated in the emergency room.

PHENOMENOLOGY SHOWN: The entire clinical course of an acute dystonic reaction due to metoclopramide, from early motor signs to full-blown clinical symptoms and resolution.

EDUCATIONAL VALUE: Providing elements for early recognition of a drug-induced movement disorder phenomenology.

Для цитирования: Marano Massimo, di Biase Lazzaro, Salomone Gaetano, Di Santo Alessandro, Montiroli Annalisa, Di Lazzaro Vincenzo. The Clinical Course of a Drug-induced Acute Dystonic Reaction in the Emergency Room.. Tremor and other hyperkinetic movements (New York, N.Y.). 2016. DOI: 10.7916/d87p8zs1.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.